# SDR R61A201806080709

- Difficulty date: June 8, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 11,699 hours, 7,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Part time: 11,699 hours, 7,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY MAINTENANCE VISIT, FOUND FWD WET AREA RT WEB AT FR12-FR14 HAS CORROSION. REMOVED AND INSTALLED NEW FLOOR SILL IAW SRM 51-41-02 AND 51-43-04.
